fathomss (fathomss) wrote in vaginapagina,
fathomss
fathomss
vaginapagina

No withdrawal bleed

Last month I bled for almost three straight weeks. I was on Amoxicillin to take care of an ear infection, so I attributed the bleeding to that. This month, I had no spotting (finally) and now I am on my placebo week. I take YAZ, so I only have 4 placebo pills, but so far my withdrawal bleed hasn't started and I am on my third day of the placebos. I had to take antibiotics again this month (Azithromycin) and my boyfriend came in me on one occasion a couple of days after I finished my treatment. Should I be worried now? I don't feel any "traditional" pregnancy symptoms, but I am still a little scared. I do have pretty heavy discharge, which often happens before I bleed, but I am not sure what to do if the bleed never comes.

Thank you for any help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments